# SDR AU970516

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 6314273
- Condition: Faulty
- Location: Fuel Controlling
- Component: Cont, 6314273
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MANIFOLD VALVE FAULTY - INCORRECT OVERHAUL - SEAL COLLAPSED ON ONE SIDE - PLUNGER OUT OF ROUND - NEEDLE AND NUT OF UNKNOWN ORIGIN - GASKET PNO 627124 FITTED - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
